# SDR AWXA0000774

- Difficulty date: October 13, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,350 hours, 47,152 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Burned Out
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF MULTIPLE LIGHTS ILLUMINATED.  TROUBLESHOT WITH MAINT CONTROL TO CONTINUE TO LAS.  PUSHED WINDSHEAR INOP LIGHT EXTINGUISHED ON GROUND IN LAS.  SMELLED ELECTRICAL BURNED WIRES.  REMOVED AND REPLACED CAPTAIN WINDSHEAR INOP LIGHT ASSY PER MM 34-36, SYS OPS CK NORMAL.
